# SDR UIEA2021110802368

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EICAS:  R GEN OFF AT ENG START, QRH 6.12 ACOMPLISHED + RESET OPS NORMAL(  COMPLETED WITH OPS CHECK FOR RH GEN IN REF. AMM 71-00-00. ( ENT RUN ). OPS CHECK GOOD. NO FAULTS NOTED.   )
